Differential and Integral Equations
- Differential Integral Equations
- Volume 28, Number 3/4 (2015), 361-382.
A pseudocompressibility method for the incompressible Brinkman-Forchheimer equations
In this work, we study the Brinkman-Forchheimer equations for unsteady flows. We prove the continuous dependence of the solution on the Brinkman's and Forchheimer's coefficients as well as the initial data and external forces. Next, we propose and study a perturbed compressible system that approximate the Brinkman-Forchheimer equations. Finally, we propose a time discretization of the perturbed system by a semi-implicit Euler scheme and next a lowest-order Raviart-Thomas element is applied for spatial discretization. Some numerical results are given.
Differential Integral Equations, Volume 28, Number 3/4 (2015), 361-382.
First available in Project Euclid: 4 February 2015
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Louaked, Mohammed; Seloula, Nour; Sun, Shuyu; Trabelsi, Saber. A pseudocompressibility method for the incompressible Brinkman-Forchheimer equations. Differential Integral Equations 28 (2015), no. 3/4, 361--382. https://projecteuclid.org/euclid.die/1423055233